# SDR DALA1118660692

- Difficulty date: March 11, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 40,039 hours, 17,544 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LAYOVER CHECK, MAINTENANCE FOUND THE RED EMERGENCY LIGHTS ON THE CENTER LAVATORY WALL AND THE AFT RIGHT LAVATORY WALL INOPERATIVE.  MAINTENANCE REPLACED BOTH LIGHT ASSEMBLIES.  OPERATIONAL CHECK WAS GOOD.
